| Model Number |
0180 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pacing impedance measurements.Noise on the presenting and stored electrograms (egms) was also noted.Inappropriate anti-tachycardia pacing (atp) due to noise oversensing was determined.Rv lead replacement was recommended.Currently, this product remains in service and no adverse patient effects were reported.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out of range pacing impedance measurements.Noise on the presenting and stored electrograms (egms) was also noted.Inappropriate anti-tachycardia pacing (atp) due to noise oversensing was determined.Rv lead replacement was recommended.Subsequently, a revision procedure was performed and the rv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Explant performed.